# SDR ASAA2023072444198

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,622 hours, 16,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H RAM AIR INLET DEFLECTOR DOOR DOES NOT FULLY OPEN OR CLOSE. GROUNDED - YES. ADJUSTED R/H RAM AIR INLET DEFLECTOR DOOR & MOD PANEL REF MM 21-51-22-400-803. DEFLECTOR DOOR OPS NORMAL.
